23 weeks pregnant mother

Question: i am having fever 101.2 cough cold throat pain all together m worried.. doctor has given me antibiotics today but i am very much worried for fever.. will it harm baby???

1 Answers
Question
Answer: Some medicines does not have any side effects and does not harm baby if we take during pregnancy. As u said doctor has given u the medicines doctor knows what to give what not to give during pregnancy. So no need to worry as it does not harm ur baby.
  • avatar
    zeba sayed174 days ago

    not the medicine m asking will the fever harm my baby??

Similar Questions with Answers
Question: m having 101 fever with cough and cold will it harm my baby.. ?? i am taking antibiotics.. but just want to knw 101 fever will effect or harm my baby???
Answer: Hi dear you have fever with cough and cold now these things do not really affect the baby in anyway but it is troublesome for you and if your doctor has prescribed you antibiotics then it will be fine in some days .. Hope you get well soon n
»Read All Answers
Question: I have given antibiotics for my baby before a week, again she had fever cough cold and again doctor prefer antibiotics, can I give it again nd again
Answer: Hi. Cold , cough and fever doesnt need antibiotics treatment, but if the course prescribed is not completed it can happen again and again. You may take second opinion as one should not prefer giving antibiotics all the time. also if your doctor suggested make sure you complete the course in first time. Good luck.
»Read All Answers
Question: I am having my cold since two weeks . Today doctor has given me antibiotics. Before that i would like to try some home remedies. Please suggest me some.
Answer: Drink pepper milk with turmeric powder for two times a day it ll helps reduce the cold
»Read All Answers
Question: I have given antibiotics for my baby before a week, again she had fever cough cold and again doctor prefer antibiotics, can I give it again nd again
Answer: Hi. Cold , cough and fever doesnt need antibiotics treatment, but if the course prescribed is not completed it can happen again and again. You may take second opinion as one should not prefer giving antibiotics all the time. also if your doctor suggested make sure you complete the course in first time. Good luck.
»Read All Answers